# SDR SCNA04014

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: PHHZX
- Make and model: Boeing 737-800
- Aircraft serial: 28248
- Aircraft time: 9,873 hours, 3,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FAA CONFORMITY, SECTION OF EMERGENCY FLOOR TRACK OUT AT ROW 19.  REMOVED AND REPLACED FLEX LAMP IAW AMM 33-51-13.  CHECKS GOOD.
